# SDR REXA200500131

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 1,221 hours, 897 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH WHEN SELECTED TO 30.  FOLLOWED QRH, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATORS POSITION 1 AND 2 P/N 852D100-19.
